MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS; CATHETER, BILIARY, DIAGNOSTIC
Model Number M0061752520
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent shaft break.
 
Event or Problem Description
It was reported that during the surgical procedure, it was identified that the 4.8 fr double j catheter had visible structural damage.The procedure was completed with another of the same device and the patient condition after the procedure was stable.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent shaft break.Block h11: the returned percuflex pluswas analyzed, and a visual evaluation noted that the bladder coil had become detached, evidence of "stent coil detached/separated".Upon inspection under magnification, it was observed that the suture hole was torn up to the tip, suggesting that the suture may have been removed with excessive force, which is evidenced by the condition described as "suture hole torn".Nevertheless, there was no detachment noted at the stent shaft, thus preventing confirmation of the reported event of "stent shaft break".The event labeled as "stent shaft break" will be assigned under the analysis cause code of "no problem detected".The retrieval line may be removed prior to placement at the discretion of the physician.Should the retrieval line become entangled with the bladder coil and is subsequently removed with excessive force, it could lead to the detachment of the stent during the procedure, thereby impacting the device's performance.It is likely that the removal of the suture contributed to the detachment of the bladder coil and the tearing observed at the suture hole up to the tip.Based on the analysis results of observed stent coil detached/separated and suture hole torn, an investigation conclusion code of adverse event related to procedure was assigned to this investigation.Correction to field block g2 (report source).
 
Event or Problem Description

Brand Name
PERCUFLEX PLUS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22303019
Report Number2124215-2025-40233
Device Sequence Number8091659
Product Code FAD
UDI-Device Identifier08714729056805
UDI-Public(01)08714729056805(17)271022(10)35120651
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061752520
Device Catalogue Number175-252
Device Lot Number0035120651
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown